# SDR DALA13047073217

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,164 hours, 30,521 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY PATH LIGHT ON SEAT 23 ABC INOPERATIVE.  FOUND CONNECTION UNDER CARPET DISCONNECTED. REINSTALLED CONNECTION AND OPS CHECKED NORMAL.
